# SDR 98ZZZX825

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N246DY
- Make and model: Beech A36
- Aircraft serial: E3065
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 365240795
- Condition: Misinstalled
- Location: Rudder
- Part time: 252 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON FIRST ANNUAL INSPECTION, RT RUDDER CABLE ASSY WAS FOUND INSTALLED OVER THE TOP OF PULLEY GUARD AT FS 257.6 AFT.  PULLEY P/N MS24566-4B.  ON INSPECTION OF CABLE, FOUND BROKEN STRANDS FROM WEARING OVER PIN.
